A note on the continuity of free-boundaries in finite-horizon optimal stopping problems for one dimensional diffusions.

De Angelis, T (2015) A note on the continuity of free-boundaries in finite-horizon optimal stopping problems for one dimensional diffusions. SIAM Journal on Control and Optimization, 53 (1). pp. 167-184. ISSN 0036-1402

Abstract

Metadata

Authors/Creators:
  • De Angelis, T
Copyright, Publisher and Additional Information: (c) 2015, Society for Industrial and Applied Mathematics. This is an author produced version of a paper published in SIAM Journal on Control and Optimization. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Published: 13 January 2015
  • Accepted: 31 October 2014
  • Published (online): 13 January 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 06 Apr 2017 12:34
Last Modified: 15 Apr 2017 13:48
Published Version: https://doi.org/10.1137/130920472
Status: Published
Publisher: Society for Industrial and Applied Mathematics
Identification Number: https://doi.org/10.1137/130920472

Share / Export

Statistics